, Volume 85, Issue 2-3, pp 173-183
Date: 16 Aug 2008

A New Approach to the \({\ast}\) -Genvalue Equation

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We show that the eigenvalues and eigenfunctions of the star-genvalue equation can be completely expressed in terms of the corresponding eigenvalue problem for the quantum Hamiltonian. Our methods make use of a Weyl-type representation of the star-product and of the properties of the cross-Wigner transform, which appears as an intertwining operator.